The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (623 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 2, 1992, pp. 285–290
DOI: 10.4171/ZAA/605

Published online: 1992-06-30

On a General Inequality with Applications

D.S. Mitrinovic[1], J. Pečarić[2] and L.E. Persson[3]

(1) Beograd, Serbia
(2) University of Zagreb, Croatia
(3) Lulea University, Sweden

A general set-valued inequality is proved in two analogical forms. As applications we obtain some simple inequalities for convex, concave, subadditive and superadditive functions. We also point out that some classical inequalities (e.g., those by Minkowski and by Beckenbach and Dresher) and some fairly new results (e.g. by Pearic and Beesack [7] and Peetre and Persson [81) are special cases of our results.

Keywords: Inequalities, Minkowski inequality, Beckenbach–Dresher inequality, convex functions, subadditive functions

Mitrinovic D.S., Pečarić J., Persson L.E.: On a General Inequality with Applications. Z. Anal. Anwend. 11 (1992), 285-290. doi: 10.4171/ZAA/605